# SDR SWIA2025070100623

- Difficulty date: June 23, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FS 280 LOWER BUTT-STRAP BETWEEN STR25L  (C-CHECK RO 06/29/2025)PERFORMED REPAIR FS 280 LOWER BUTT-STRAP BETWEEN STR25L BY COMPLYING WITH REO 690-53-21-1936 REV-- DATED 2025-06-27, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED
